Ideals of compact operators with the Orlicz norms

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


The ideal of compact operators in a Hilbert space with the Orlicz type norm is investigated. Upper and lower bounds for the regularized determinants of operators from that ideal are derived.

Original languageEnglish
Pages (from-to)317-327
Number of pages11
JournalAnnali di Matematica Pura ed Applicata
Issue number2
StatePublished - 1 Apr 2013


  • Compact operators
  • Hilbert space
  • Regularized determinants

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Ideals of compact operators with the Orlicz norms'. Together they form a unique fingerprint.

Cite this